Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 27, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 27, 2016, 9:24 PM CDT for Sangamon County, Illinois. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 9:24 PM CDT (02:24 UTC)
- Expired
- Apr 27, 2016, 10:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 47 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
866
WUUS53 KILX 280224
SVRILX
ILC167-280330-
/O.NEW.KILX.SV.W.0027.160428T0224Z-160428T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT
* AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAWNEE...OR
10 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...CHATHAM...ROCHESTER...RIVERTON...PAWNEE...MECHANICSBURG...
SPAULDING...BERRY...CLEAR LAKE AND GLENARM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 83 AND 91...AND BETWEEN MILE
MARKERS 93 AND 100.
INTERSTATE 72 BETWEEN MILE MARKERS 99 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3988 8958 3981 8936 3976 8941 3976 8942
3975 8942 3967 8950 3959 8961 3963 8969
TIME...MOT...LOC 0224Z 212DEG 13KT 3964 8963
HAIL...1.00IN
WIND...60MPH
$$
SHIMON4 follow-up statements
642
WWUS53 KILX 280237
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
937 PM CDT WED APR 27 2016
ILC167-280330-
/O.CON.KILX.SV.W.0027.000000T0000Z-160428T0330Z/
SANGAMON-
937 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL SANGAMON COUNTY...
AT 937 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
CHATHAM...OR 7 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ROCHESTER...RIVERTON...MECHANICSBURG...SPAULDING...BERRY AND
CLEAR LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 87 AND 100.
INTERSTATE 72 BETWEEN MILE MARKERS 99 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 3988 8958 3981 8936 3976 8941 3976 8942
3975 8942 3967 8950 3963 8956 3968 8967
TIME...MOT...LOC 0237Z 212DEG 13KT 3968 8960
HAIL...1.00IN
WIND...60MPH
$$
SHIMON342
WWUS53 KILX 280253
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
953 PM CDT WED APR 27 2016
ILC167-280330-
/O.CON.KILX.SV.W.0027.000000T0000Z-160428T0330Z/
SANGAMON-
953 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL SANGAMON COUNTY...
AT 953 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCHESTER...OR
6 MILES SOUTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ROCHESTER...RIVERTON...MECHANICSBURG...SPAULDING...BERRY AND
CLEAR LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 87 AND 100.
INTERSTATE 72 BETWEEN MILE MARKERS 99 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 3988 8958 3981 8936 3976 8941 3976 8942
3975 8942 3967 8950 3963 8956 3968 8967
TIME...MOT...LOC 0253Z 217DEG 16KT 3972 8954
HAIL...1.00IN
WIND...60MPH
$$
SHIMON904
WWUS53 KILX 280308
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 PM CDT WED APR 27 2016
ILC167-280330-
/O.CON.KILX.SV.W.0027.000000T0000Z-160428T0330Z/
SANGAMON-
1008 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EAST CENTRAL SANGAMON COUNTY...
AT 1008 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCHESTER...OR
10 MILES SOUTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...MECHANICSBURG AND BERRY.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 109 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 3986 8952 3981 8936 3976 8941 3976 8942
3975 8942 3967 8950 3970 8955
TIME...MOT...LOC 0308Z 210DEG 13KT 3972 8947
HAIL...1.00IN
WIND...<50MPH
$$
SHIMON216
WWUS53 KILX 280325
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1025 PM CDT WED APR 27 2016
ILC167-280335-
/O.EXP.KILX.SV.W.0027.000000T0000Z-160428T0330Z/
SANGAMON-
1025 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SANGAMON COUNTY
WILL EXPIRE AT 1030 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3986 8952 3981 8936 3976 8941 3976 8942
3975 8942 3967 8950 3970 8955
TIME...MOT...LOC 0322Z 212DEG 13KT 3972 8947
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 9:09 PM CDT, 15 minutes earlier.
Area forecast discussion, Apr 27, 9:09 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 909 PM CDT WED APR 27 2016 .UPDATE... Issued at 903 PM CDT Wed Apr 27 2016 Monitoring storms across Central Illinois this evening and watching another line of activity approach the western portions of the state. Expect much of this line to mainly impact areas along and west of I-55 this evening...with more scattered activity possible elsewhere. No major updates expected at this point, but will continue to monitor extent of thunderstorms at this time. && .SHORT TERM...(Tonight) ISSUED AT 312 PM CDT Wed Apr 27 2016 Mid afternoon surface map shows 996 mb low pressure over east central Nebraska with a warm front extending through northern MO and arching down along the MO/IL border into southern IL/KY south of I- 64. A 546 dm 500 mb low was over eastern Nebraska so system is nearly vertically stacked and starting to weaken. Low clouds continue to blanket central/southeast IL while these clouds are breaking up over warm sector of MO from Kirksville and St Louis sw. One band of showers was lifting northeast of Danville while another band of showers was from I-72 north and ne of a Canton to Springfield line and lifting northeast. Thunderstorms have been very isolated so far today due to weak instability with widespread low clouds/lack of heating. Highest MUCapes in our CWA is currently 500- 900 J/kg over Clay, Richland and Lawrence counties at mid afternoon. Temperatures currently range from lower 50s north of Peoria to mid to upper 60s in southeast IL in southern 6 counties. Models continue to weaken low pressure northeast into central IA by Thu morning while bringing warm front into central IL overnight. Will see more develop of showers and thunderstorms late this afternoon and evening and then diminishing overnight. SPC continues slight risk of severe storms (15% risk of large hail and damaging winds)late this afternoon and into mid evening sw of a Macomb to Lincoln to Terre Haute line where MUCapes should peak at 1-2k J/kg and the 2k J/kg are near Scott county where there is 5% risk of tornadoes. Lows overnight to range from lower 50s northern CWA, mid 50s central section and upper 50s in southeast IL. .LONG TERM...(Thursday through Wednesday) ISSUED AT 312 PM CDT Wed Apr 27 2016 The upper level low currently centered over SE NB this afternoon will lift ENE into the upper Midwest for Thursday, weakening as a mean ridge builds into the eastern half of the U.S. A dry slot will be working its way into the southern half of Illinois early in the morning with a cold frontal boundary pushing east to near the Ohio River and an occluded front draped back to the northwest across central IL. Models indicating primarily dry conditions south of the occluded boundary and west of the cold front through much of the southern half of the central IL forecast area. To the north...could see some lingering showers through the early evening as a series of upper level impulses swing through. Dry and cool weather is on track for Thursday night through Friday as a short wave high pressure ridge crosses the area. Rain chances will spread northward again Friday night as a low approaches from the southern Plains. This low looks to pass by to the south which will limit the instability over central IL, especially the northern portions, but there should at least be a few thunderstorms possible throughout the area Saturday afternoon to evening...and a longer duration south of I-72. This system looks to push eastward with precip ending by Monday. Dry weather will likely follow for the first half of the week as cool dry high pressure moves down from the north. Still some uncertainty with disturbances moving out of the Southwest toward midweek, but latest models indicate those will likely remain south of central IL. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 740 PM CDT Wed Apr 27 2016 Showers and a few thunderstorms are progressing N-NE into our forecast area at 00z/7pm. It appears a band of showers and storms may fill in as the line of forcing moves northeast toward N Indiana. Have included a tempo for a few hours of thunderstorms at the terminal sites this evening. IFR and low MVFR conditions will continue through the evening, with some improvement to MVFR across the board during the day tomorrow, as models show a dry slot working ne into central IL Thu morning especially by SPI and DEC where ceilings could lift up to VFR or even scatter out. East winds around 15 kts will remain east at 10-15kt overnight, then begin to shift to the W-SW tomorrow from S to N. && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...HJS SHORT TERM...07 LONG TERM...Onton AVIATION...Shimon
Hazardous weather outlook, Apr 27, 3:33 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT WED APR 27 2016 ILZ027>031-037-038-281100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT AS A WARM FRONT MOVES INTO CENTRAL ILLINOIS TONIGHT. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY NIGHT. THE RISK OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040>044-047>053-281100- CASS-CHRISTIAN-DE WITT-FULTON-LOGAN-MACON-MASON-MENARD-MORGAN- PIATT-SANGAMON-SCHUYLER-SCOTT- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AS A WARM FRONT MOVES INTO CENTRAL ILLINOIS TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL THROUGH MID EVENING. IN ADDITION...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT. THE RISK OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING. ILZ045-046-055-057-281100- CHAMPAIGN-DOUGLAS-EDGAR-VERMILION- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED INTO TONIGHT AS A WARM FRONT APPROACHES EAST CENTRAL ILLINOIS. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY NIGHT. THE THREAT OF SEVERE STORMS APPEARS LOW THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054-056-061>063-066>068-071>073-281100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- MOULTRIE-RICHLAND-SHELBY- 333 PM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING AS A WARM FRONT MOVES INTO SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL THROUGH MID EVENING. IN ADDITION...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH SUNDAY NIGHT. THE THREAT OF SEVERE STORMS APPEARS LOW FOR THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 9 PM THIS EVENING. 07
In the hours before
Local storm report, Apr 27, 7:06 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
706 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM FUNNEL CLOUD 3 S ALTAMONT 39.01N 88.75W
04/27/2016 EFFINGHAM IL TRAINED SPOTTER
FUNNEL CLOUD AND WALL CLOUD VIEWED BY SPOTTER
&&
DJOLocal storm report, Apr 27, 8:11 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
811 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TORNADO 2 SW ALTAMONT 39.04N 88.77W
04/27/2016 EFFINGHAM IL LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN REPORTED BY LOCAL LAW ENFORCEMENT
OFFICER
&&
DJOLocal storm report, Apr 27, 8:15 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG ALTAMONT 39.06N 88.75W
04/27/2016 EFFINGHAM IL LAW ENFORCEMENT
POWER POLE BLOWN DOWN OVER ROADWAY AND SEMI TRUCK BLOWN
OVER ON I-70
&&
DJOLocal storm report, Apr 27, 8:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TORNADO 2 N OLNEY 38.76N 88.09W
04/27/2016 RICHLAND IL LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN SEEN BY LAW ENFORCEMENT OFFICER
&&
DJOLocal storm report, Apr 27, 8:26 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 3 SW EFFINGHAM 39.09N 88.59W
04/27/2016 E0.75 INCH EFFINGHAM IL FIRE DEPT/RESCUE
&&
DJOLocal storm report, Apr 27, 8:44 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG MONTROSE 39.17N 88.38W
04/27/2016 EFFINGHAM IL TRAINED SPOTTER
AWNING OVER GAS PUMPS AT A GAS STATION BLOWN OVER AND HIT
A CAR
&&
DJOThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Tornado Warning | ILX | Christian | 48 min |
| Apr 27, 7:16 PM CDT | Tornado Warning | ILX | Cumberland, Effingham, Shelby | 44 min |
| Apr 27, 7:32 PM CDT | Tornado Warning | ILX | Richland | 43 min |
| Apr 27, 8:43 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Jasper | 47 min |
| Apr 27, 9:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 14 min |
| Apr 27, 10:14 PM CDT | Special Weather Statement | ILX | Schuyler | 61 min |
| Apr 27, 10:27 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 63 min |
| Apr 27, 10:40 PM CDT | Special Weather Statement | ILX | Macon | 65 min |
| Apr 27, 11:01 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 59 min |
| Apr 28, 12:22 AM CDT | Special Weather Statement | ILX | Logan | 38 min |
| Apr 28, 12:31 AM CDT | Special Weather Statement | ILX | Moultrie, Shelby | 59 min |
| Apr 28, 12:39 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 36 min |
| Apr 28, 1:32 AM CDT | Special Weather Statement | ILX | DeWitt | 28 min |
| Apr 28, 1:38 AM CDT | Special Weather Statement | ILX | Douglas | 52 min |
| Apr 28, 2:07 AM CDT | Special Weather Statement | ILX | Edgar, Vermilion | 68 min |
| Apr 28, 2:22 AM CDT | Special Weather Statement | ILX | Coles | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.